# SDR SWAA2015091543886

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 43,071 hours, 24,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BULLNOSE EMER EXIT LIGHT INOPERATIVE, BETWEEN ROW 9 - 12.  R & R POWER SUPPLY IAW AMM.
